# SDR AALA20090621TUL01

- Difficulty date: June 21, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 61,192 hours, 21,474 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT APPROXIMATELY FSS 470 UPPER LEADING EDGE HAS CORROSION AROUND 2 FASTENERS.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER PER ESO90246 AND SRM 57-43-01-2.
